# SDR SWAA2024022641609

- Difficulty date: January 16, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED NUT ASSIT HANDLE AT DOORWAY LINING AFT SERVICE DOOR 2024-68649<[01] REPLACED NUT ASSIT HANDLE AT DOORWAY LINING AFT SERVICE DOOR IAW B737-700-AMM 52-41-31-400-802 STEP 3.F(2);[02] CORRECTED STEP 1 REPLACED NUT ASSIST HANDLE AT DOORWAY LINING AFT SERVICE DOOR IAW B737-700-AMM 52-41-31-400-802 STEP 3.F(2);[03] TASK CARD COMPLETE.
